AN IMPROVED TWO-GRID TECHNIQUE FOR THE NONLINEAR TIME-FRACTIONAL PARABOLIC EQUATION BASED ON THE BLOCK-CENTERED FINITE DIFFERENCE METHOD

Xiaoli Li, Yanping Chen, Chuanjun Chen

Journal of Computational Mathematics ›› 2022, Vol. 40 ›› Issue (3) : 453-471.

Journal of Computational Mathematics ›› 2022, Vol. 40 ›› Issue (3) : 453-471. DOI: 10.4208/jcm.2011-m2020-0124

AN IMPROVED TWO-GRID TECHNIQUE FOR THE NONLINEAR TIME-FRACTIONAL PARABOLIC EQUATION BASED ON THE BLOCK-CENTERED FINITE DIFFERENCE METHOD

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 2022, 40(3): 453-471 https://doi.org/10.4208/jcm.2011-m2020-0124

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/